Proper biharmonic maps and (2,1) -harmonic morphisms from some wild geometries

Elsa Ghandour, Sigmundur Gudmundsson

Research output: Contribution to journalArticlepeer-review

Abstract

In this work we construct a variety of new complex-valued proper biharmonic maps and (2, 1)-harmonic morphisms on Riemannian manifolds with non-trivial geometry. These are solutions to a non-linear system of partial differential equations depending on the geometric data of the manifolds involved.

Original languageEnglish
Pages (from-to)4101-4114
JournalRendiconti del Circolo Matematico di Palermo
Volume72
Issue number8
Early online date2023
DOIs
Publication statusPublished - 2023

Subject classification (UKÄ)

  • Geometry

Free keywords

  • Conformal foliations
  • Harmonic morphisms
  • Lie groups
  • Minimal foliations

Fingerprint

Dive into the research topics of 'Proper biharmonic maps and (2,1) -harmonic morphisms from some wild geometries'. Together they form a unique fingerprint.

Cite this